# SDR HNAA2020092400262

- Difficulty date: August 26, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 FR 65 SHEAR CLIP IS CORRODED AT CARGO DOOR CUT-OUT LOWER END.  COMPLETE: BLENDED FR 65 SHEAR CLIP AT CARGO DOOR CUTOUT.  FOUND TO BE OUT LIMITS.  REMOVED PREVIOUS REPAIR.  INSTALLED SHEAR CLIP AT FR 65, IAW EMB 145 SRM 53-31-04 ITEM 4 AND  EO1-53-20-0339.
